Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 82838, 18 pages
http://dx.doi.org/10.1155/JAMSA/2006/82838

Operator self-similar processes on Banach spaces

Department of Mathematics, University of Nebraska, Omaha 68182-0243, NE, USA

Received 16 March 2005; Revised 21 July 2005; Accepted 30 July 2005

Copyright © 2006 Mihaela T. Matache and Valentin Matache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mihaela T. Matache and Valentin Matache, “Operator self-similar processes on Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 82838, 18 pages, 2006. https://doi.org/10.1155/JAMSA/2006/82838.